# SDR UALA2010110304081

- Difficulty date: November 2, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,622 hours, 12,049 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COVE LIGHT AT SEAT 26 HJ INOP.  REPLACED LAMP OPS. CHECKED  GOOD.
